MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG MOBILETT ELARA MAX; SYSTEM, X-RAY, MOBILE

SIEMENS HEALTHINEERS AG MOBILETT ELARA MAX; SYSTEM, X-RAY, MOBILE
Model Number 11107444
Medical Device Problem Codes Decoupling (1145); Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: the reporting facility contact phone number is (b)(6).H3, h6: initial corrective actions/preventive actions implemented by the manufacturer: no general problem has currently been detected for the installed base which requires an immediate action.Siemens healthineers has instructed the customer to not use the system until the complaint issue is resolved.Manufacturers preliminary analysis: the root cause of the issue has not been identified yet.Additional information was requested, and the investigation is ongoing.Siemens healthineers will submit a supplemental report if additional information is obtained upon completion of the investigation.
 
Event or Problem Description
Siemens healthineers was made aware of a potential product problem associated with a mobilett elara max system.The user stated that every time the plug of the mains cable is removed from the socket, the housing of the plug slips, exposing wires and contacts.There was no injury associated with this issue.It is assumed that in a worst-case scenario, the user might receive a potentially fatal electrical shock if they touch the exposed wires while the plug is inserted in the socket.Historically, siemens healthineers has not been made aware of any fatal injury due to this type of issue.
 
Additional Manufacturer Narrative
D4: complete udi number was provided.H3, h6: siemens healthineers completed the detailed investigation of the reported issue.As previously reported, the mains plug is exposing the wires and contacts when unplugging.The provided pictures were analyzed, and it was found that the screw of the plug which attaches the internal part to the housing is missing or malfunctioning this allowed the plug housing to slide backwards when it is pulled out of the mains socket.The investigation showed that the root cause of the issue was most likely due to the operator unplugging the system by pulling the cord.This observation was also communicated by the service technician.This could have led to the mechanical stress on the assembly which caused the screw to loosen and fall off after continued use.Post market surveillance does not indicate a general problem with the assembly, including the plug screws.The correct handling for disconnecting the power cable is described in the system operator manual within the chapter "disconnecting the power cable".It is recommended to grip the plug to disconnect the mains cable.Thus, no additional force is applied to the cable.By performing the suggested daily safety checks the operator would be able to detect this kind of issue in case there is an obvious visual defect on the mains cable or the plug.The last maintenance was performed in (b)(6) 2023 by siemens healthineers local service.According to the maintenance protocol no mains cable issue was detected.This problem has already been resolved at customer site by the siemens healthineers service technician replacing the complete cable winch (11363871 - europe).The complaint is closed with this statement and without further measures.

Brand Name
MOBILETT ELARA MAX
Common Device Name
SYSTEM, X-RAY, MOBILE
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1
or rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1
or rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
rebecca tudor
40 liberty blvd., mc 65-1a
malvern, PA 19355
4843234198
MDR Report Key19545915
Report Number3004977335-2024-00064
Device Sequence Number6806585
Product Code IZL
UDI-Device Identifier04056869154992
UDI-Public(01)04056869154992(21)12383
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K182639
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11107444
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2024
Supplement Date Received by Manufacturer11/08/2024
Initial Report FDA Received Date06/17/2024
Supplement Report FDA Received Date11/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown